# SDR FDEA2020031970586

- Difficulty date: March 17, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 31,678 hours, 17,388 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  671     52-70  0953     17MAR20  IND  OPEN  U  LOGPAGES:3230401  R1 DOOR SLIDE WILL NOT ARM  MEL  17MAR20 00:00   IND U  RELEASED FOR SERVICE PER MEL : 52-30-04  CATEGORY : C EXPIRATION : 27MAR20  "MEL 52-30-04: ECAM SLIDE INDICATION SYSTEM FOR R1  DOOR - INOP. DOOR ESCAPE SLIDE ARMING SYSTEM IS TO  BE VERIFIED AS FULLY ARMED PRIOR TO EACH  DEPARTURE."  C/7220723
